GoodSense Cetirizine HCl Tablets 10 mg


Price:
$24

Description

Brand: Good Sense

Features:

  • Allergy Medicine: GoodSense All Day Allergy Temporarily Relieves Symptoms Due to Hay Fever or Other Upper Respiratory Allergies: Runny Nose; Sneezing; Itchy, Watery Eyes; Itching of the Nose or Throat.
  • 24 Hour Symptom Relief: One Dose of All Day Allergy Cetirizine Hydrochloride 10 Mg Provides All-Day Allergy Relief for Indoor & Outdoor Allergies, and 24 Hour Relief Of: Sneezing; Runny Nose; Itchy, Watery Eyes; Itchy Throat or Nose.
  • Original Prescription Strength: GoodSense All Day Allergy Cetirizine Hydrochloride 10 Mg, Is an Allergy Medicine Approved to Temporarily Relieve Indoor and Outdoor Allergy Symptoms in Adults and Children 6 Years and Over
  • Active Ingredient: Compare to the Active Ingredient in Zyrtec. The Active Ingredient in GoodSense All Day Allergy Is Cetirizine Hydrochloride 10 Mg, an Antihistamine Approved for the Treatment of Both Indoor and Outdoor Allergies.
  • Adults & Children 6 Years and Over: Take One Tablet Once Daily; Do Not Take More Than One 10 Mg Tablet in 24 Hours. A 5 Mg Allergy Relief Product May Be Appropriate for Less Severe Symptoms. Read Package for Full Directions Before Use.

Binding: Health and Beauty

Publisher: Good Sense

Release Date: 28-10-2013

Details: Good Sense All Day Allergy Cetirizine Hydrochloride Tablets, 10 mg temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat. Compare to the active ingredient of Zyrtec. See product images above for full product details.

Package Dimensions: 4.4 x 2.1 x 2.1 inches

Payment & Security

American Express Diners Club Discover Mastercard Visa

Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.

Estimate shipping

You may also like

Recently viewed